On splitting solutions of a certain $n$-th order differential equation
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 24 (1985) no. 1, pp. 71-80
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1985_24_1_a9,
author = {Vl\v{c}ek, Vladim{\'\i}r},
title = {On splitting solutions of a certain $n$-th order differential equation},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {71--80},
year = {1985},
volume = {24},
number = {1},
mrnumber = {879024},
zbl = {0611.34023},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1985_24_1_a9/}
}
TY - JOUR AU - Vlček, Vladimír TI - On splitting solutions of a certain $n$-th order differential equation JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1985 SP - 71 EP - 80 VL - 24 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1985_24_1_a9/ LA - en ID - AUPO_1985_24_1_a9 ER -
%0 Journal Article %A Vlček, Vladimír %T On splitting solutions of a certain $n$-th order differential equation %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1985 %P 71-80 %V 24 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1985_24_1_a9/ %G en %F AUPO_1985_24_1_a9
Vlček, Vladimír. On splitting solutions of a certain $n$-th order differential equation. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 24 (1985) no. 1, pp. 71-80. http://geodesic.mathdoc.fr/item/AUPO_1985_24_1_a9/